Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Pain & Pain Management
Health Discussion Forum

 Help with lower back pain?
Does anyone know any exercises you can do to improve posture and ease lower back pain?...


 Back pain and uneven legs?
i have what seems to sciatica, with pain down my left leg coming from the lumbar area of my spine. My left shoes always wear down at a strange angle on the heel, does this mean my spine is misaligned ...


 Why does the arch of my foot hurt so bad?
i have high arches and my it hurts like a shooting sharp pain sometimes when im walking
i wear flip flops ALL the time so i can't really use the shoe insert things.....what can i do or what ...


 Stomach ache?
What is the best way to calm a stomache ache. Like a nauseas one
?...


 Will Vicodin help relieve a really bad headache??
...


 I keep getting major headaches everyday?
for the past couple of months now i have been getting major and i man MAJOR headaches their actually migranes but watever and advil doesnt help me at all. nothin helps. please i need help
A...


 Why is it bad to take aspirin and alcohol?
I take asprinin whenever I have a headache because I get horrific migraines. However, I know it's bad to take aspirin and alcohol but if I want a drink I do have one. I am wondering what ...


 What are some simple home methods for making a migraine better?
...


 Are there any at-home remedies to cure a headache?
anything i can do without medicine?...


 Monster foot and leg cramps! what can i do to stop them ?

Additional Details
These are hardcore cramps where my calf muscle is twisted into an odd shape and my skin looks like two mice are having a boxing match just under the surface. Very ...


 Good way to cause a lot of pain?
I'm tired of not being able to feel pain anymore... Even cutting doesn't work.

Any ideas?...


 My eye hurts?
My right eyelid is swollen
and the eyeball is sore.
I didn't get hit by anything.
So I don't know what could be wrong.
I wear contacts if that has anything to do with it....


 I hit my head. I'm such a worrier!!!?
I just hit the side of my head on the corner of a (stupid!) slanted wall. Obviously it hurt for about a minute but now it doesn't. I have felt the area I hit and it doesn't seem tender or ...


 Why do people who are on drugs, always complain of severe back pain?
...


 Does anyone have any ideas on how to get rid of a headache , when you don't have any meds to take for it???
...


 Im getting my tonsils out in a couple of weeks, how is the pain level, and any suggestions for relief?
...


 My throat feels like someone split it open!!! Help!!?
I drank some iced tea then all of a sudden the front of my throat like on the outside and inside in one spot started to feel like it was being split open and it killed and now it feels like i have a ...


 My throat is really sore...any tips o how to get it back to normal...??
Ive tried drinking tea, plenty of water, tyenol syrup and those throat drops...but it still hurts like a *****...uugghh..help!...


 Im 16, ive been having a headache which has been continuous for 5 days nonstop, also nausea and ear pain?
...


 Chest Pains?
Im 21 and am having chest pains on my left side. Ive had these before and went to hospital. They did loads of tests and said its because im stressed. Does anyone else suffer from this? even though im ...



chemicalimbalance000
If I take Advil everyday is it going to cause me problems?
Back pain - sitting all at the office all day is ironically painful, but quitting is not an option. If I space out 3 Advil throughout the workday, I can tolerate the pain.
                     




ERiN
If your stomach can handle it you can probably continue taking it. Be sure and get walking excercise during the day. And stretch!


samiams3
My doctor told me that I could take 4 Alieve every 6 hours for pain short term. My advice would be to talk to a doctor. Maybe you need to make regular visits to a chiro?


flying peanuts
Rating
Stop!
Go see a doctor.


samaustinashlee_billiewjr
No, it should not. Notice I said "should not". Do yourself a favor and go to a Yoga Therapy class(es). There are ways to help your body that you will have to explore.


madkins007
Advil has an odd history- there are suggestions that it is not a good long-term answer, but no clinical proof yet.

What bothers me more is the attitude of taking medicine every day rather than dealing with the real issues.

What is bugging your back? The chair, the workspace setup? Your actual duties? There are things we can do to change the situation and save our back. After all- the pain signals damage that the drugs will just mask- not fix.

Is there anyone at work who cna help with office ergonomics? In many places, employee health or someone can help you get a better chair or find a way to use what you have better.

A chiropractor or physical therapist can help you learn to sit better and do exercises and stretches to help your back.

If nothing else, you can swing by a place like the Back Store and get a chair insert that will help!


drgnotary
Rating
Yes
But even long-term use of over-the-counter anti-inflammatory medicines like ibuprofen and naproxen (Advil, Aleve, and Motrin) may carry some of the same risks.

What should you do if you, like April Dawson, suffer significant pain from arthritis? First, it's important to understand the tradeoffs you make with all medicine. Medications can cause side effects; they also can relieve suffering. It's important to talk with your doctor about the potential benefits versus risk in your particular case. Second, it's critical to be monitored by your doctor if you are taking any medicine regularly for longer than a couple of weeks. Careful monitoring can catch side effects early.

"There's no simple answer," says cardiologist Nieca Goldberg, MD, a spokesperson for the American Heart Association and Chief of Women's Cardiac Care at Lennox Hill Hospital, New York City. The degree of risk from NSAIDs varies greatly from person to person, she says, and depends on things like your medical condition and the medicines you take.
.


Christine4tw
Adding any kind of pain medication to EVERY DAY LIFE is a warning sign. Something is wrong. Are you sitting properly in your chair? Perhaps the chair is too big for you--your knees need to come off of the edge and your feet flat on the floor. I would highly suggest starting to work out. People have back pain because their back muscles are not strong enough to support them. I would get off of the advil because it is constantly THINNING your blood. We wouldnt' want your body getting used to that. Also, it's bad for your kidneys, liver-- its something you should use for the occational headache--not an every day thing. make sure you do neckrolls through out the day and twist and turn your back every 30 minutes at work. Also, make sure you get enough water with that advil you're taking. p.s. you shouldn't take any kind of pain medication for more than 14 days.


quagi m
Rating
The official answer should be "Check with your doctor to be sure." Unofficially, I have taken over the counter pain pills for years for my back pain. Every day, I take Tylenol, and either Advil or Aleve, all in much stronger doses than you are taking. I find that in recent years, I must also take Zantac because of the stomach irritation. Me, I tend to avoid doctors and take care of myself. You may look at things differently, in which case you probably should see your doctor.


jojoh
Rating
You need to be careful of stomach problems with ibuprofen. You might also consider having an ergonomic eval done of your workstation and also talking to a doctor to find out what the problem might be if you haven't done so already. Popping pills may work for a while, but it could get worse if you ignore it long enough.


groucho's wife
I would talk to a doctor about this one if I were you. 3 Advil isn't much, but everyday use of any pain reliever over time is going to take some kind of toll on your body.


Strawberry Pony
Rating
Registered Nurse here; Advil (Ibuprofen), is a non-steroid anti-inflammatory. The greatest side effect to taking Advil on regular basis, gastrointestinal upset, Advil is very hard on the stomach lining. Therefore taking routinely, could lead to abdominal pain, indigestion, sour stomach, and possibly even stomach bleed. There are many other medications that's not as toxic to the stomach.. I strongly suggest you make an appointment with your physician ASAP, and run this by he or she, then the two of you can decide on the best option for your back.
Thanks for the opportunity to address your question.


ForbesHewlett Juan Pablo Sanchez
hey RETARD !... take a wild guess... hmm... uh YES !

it is called becoming immune to the drug.. then their effects will become useless and you will just have to go to your doctor so they can prescribe stronger drugs which you will get addicted to, and then you end up like the rest of your family... in the gutter begging for a dolla for CRACK !


Get off the ADVIL !


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.004
Copyright (c) 2014 HealthExpertAdvice Wednesday, September 17, 2014
Terms of use - Privacy Policy